Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Fatty liver infiltration, nausea, vomiting, weakness, pain in the liver area. Treatment?

I am 34 years female and having fatty liver infiltration with sgot 85, sgpt 100, alkaline phosphatase 143, lactate dehydrogenase 314. haemoglobin 11.5, haemocrit 34.1, MCV 75, mean corpuscular hgb 25.2, s trigyleride 210, and s.vldl 42. Having nausea and vomiting and feeling very weak. have got apetite but cant eat much. Have pain in the liiver area. Kindly suggest
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I have read your query in detail. I understand your concern.

You might be having some infection or acute hepatitis.

I advise you following:

1. Hemogram
3. Ultrasound abdomen
4. Viral markers.

You should maintain hydration by consuming lot of fluids.
Also you may take drugs like Pan-D once day.

This is my best advice for you with the available details, if you have any further query, please ask us.
Stay Healthy
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor